Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 842358, 11 pages
Research Article

Positive Solutions for Fractional Differential Equations from Real Estate Asset Securitization via New Fixed Point Theorem

School of Land Science and Technology, China University of Geosciences, Beijing 100083, China

Received 19 September 2012; Accepted 13 October 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Hao Tao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Bashir Ahmad, and Sotiris K. Ntouyas, “Existence results for fractional differential inclusions arising from real estate asset securitization and HIV models,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Ravi P Agarwal, Sotiris K. Ntouyas, Bashir Ahmad, and Mohammed S. Alhothuali, “Existence of solutions for integro-differential equations of fractional order with nonlocal three-point fractional boundary conditions,” Advances in Difference Equations, vol. 2013, 2013. View at Publisher · View at Google Scholar
  • Rui Li, Haoqian Zhang, and Hao Tao, “Unique Solution of a Coupled Fractional Differential System Involving Integral Boundary Conditions from Economic Model,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar